# SDR CALA9701635

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 3914025501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT BAGGAGE BIN DOOR FITTING CRACKED IN TWO AREAS AT FORWARD EDGE OF DOOR, 5TH FRAME FROM TOP.  THE CRACKS WERE .25 INCH LONG.  THE FITTING WAS REMOVED AND REPLACED IAW SRM 51-30-5.
